MAUDE Adverse Event Report: STRYKER SPINE-FRANCE SLIDE RASP HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE SLIDE RASP HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Model Number 48361235
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the trial handle broke during impaction.
 
Event or Problem Description
It was reported that the trial handle broke during impaction.

Brand Name
SLIDE RASP HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7012202
Report Number0009617544-2017-00403
Device Sequence Number944765
Product Code LXH
UDI-Device Identifier07613327269116
UDI-Public(01)07613327269116
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48361235
Device Catalogue Number48361235
Device Lot Number106245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2017
Initial Date Received by Manufacturer 10/18/2017
Supplement Date Received by Manufacturer10/18/2017
Initial Report FDA Received Date11/08/2017
Supplement Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1